I doubt it's the iron causing the weight gain, but instead the iron is constipating you and research has shown that people with constipation often put on weight easier. Don't ask me why or how, but it was discussed recently on TV, but i was doing something else at the time and wasn't paying too much attention but did hear that bit.
Why dont you try a different form of iron supplement???? The first one i ever used constipated me, the next one gave me IBS, but then i moved to one called Ferro-Grad C and it's slow release, no IBS, no constipation, it's wonderful. Just because one doesn't work for you doesn't mean there aren't others to try. Visit your localy chemist and speak to the pharmacist. They are so helpful and they also get lots of feedback from customers so would know what does what.
Next thing, don't go doing lots of exercise, just a gentle daily walk. Being anemic means there isn't as much oxygen coursing through your body and doing exercise will use up what little is there. That's what makes you tired in the end.
In case it's not the constipation which has caused your weight gain, you ought to have a full thyroid check done. This MUST include: TSH, Free T3 and Free T4 as well as Thyroid Antibodies to check and see whether you have a thyroid autoimmune disease. These are more common than people think. A lot of people with thyroid issues have difficult to raise ferritin and hypothyroid people seem to put on weight without doing anything different. The problem is that some doctors will only check your TSH without the other thyroid tests being done or if they do the other tests and your TSH is 'within range' they will say you are fine, when in fact being at the slightly lower/higher end of the range can bring on thyroid symptoms.
Get a gluten intolerance blood test too. Gluten affects some people by stopping the small intestine absorbing vital nutrients like iron.
Being vegan and not using dairy or eggs, you should also get your B12 and Vitamin D levels checked as they are likely low too and this would make you tired in addition to the low iron levels.
So first things first, change that iron supplement you are on and please speak to your local chemist if you aren't sure and then either leave it a few weeks to see how you feel or go to your doctor and request all the other tests i've mentioned.
Good luck and let us know how you go
PS: just remembered, chemist sell a stool softener which you can take alongside your iron supplement if you wish, but i'd seriously look at experimenting with another brand which wont leave you constipated. Anyway, it's your choice, Good luck